| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 105-108


S. Ranganayaki, C. V. Seshaiah
      Multi item fuzzy inventory model with storage space, production cost and lot size constraints A Karush Kuhn Tucker conditions approach
      Applied Mathematical Sciences, Vol. 7, 2013, no. 105, 5205-5212
      http://dx.doi.org/10.12988/ams.2013.37405

M. Abu Ayub Ansari, M. Chandramouleeswaran
      Normal fuzzy \beta−subalgebras of \beta−algebras
      Applied Mathematical Sciences, Vol. 7, 2013, no. 105, 5213-5224
      http://dx.doi.org/10.12988/ams.2013.37373

R. Seethalakshmi, R. B. Gnanajothi
      Regularity conditions on an intuitionistic fuzzy graph
      Applied Mathematical Sciences, Vol. 7, 2013, no. 105, 5225-5234
      http://dx.doi.org/10.12988/ams.2013.37411

B. Satyanarayana, N. Srimannarayana, Y. Pragathi Kumar
      On modified Konhauser polynomial with discrete variable
      Applied Mathematical Sciences, Vol. 7, 2013, no. 105, 5235-5241
      http://dx.doi.org/10.12988/ams.2013.37422

Amine Hamdache, Smahane Saadi, Ilias Elmouki, Samira Zouhri
      Two therapeutic approaches for the treatment of HIV infection in AIDS stage
      Applied Mathematical Sciences, Vol. 7, 2013, no. 105, 5243-5257
      http://dx.doi.org/10.12988/ams.2013.37393

Grine Azedine
      Characterization of the power distribution based on the lower records
      Applied Mathematical Sciences, Vol. 7, 2013, no. 106, 5259-5267
      http://dx.doi.org/10.12988/ams.2013.36326

Ping Wang, Kewang Zheng
      Regularization approach for the inversion of N-dimensional Radon transform with non-smooth data
      Applied Mathematical Sciences, Vol. 7, 2013, no. 106, 5269-5278
      http://dx.doi.org/10.12988/ams.2013.35259

H. Kusak, A. Caliskan
      The parameter map and velocity on time scales
      Applied Mathematical Sciences, Vol. 7, 2013, no. 106, 5279-5286
      http://dx.doi.org/10.12988/ams.2013.37356

Dae San Kim, Taekyun Kim, Sang-Hun Lee
      Some identities arising from Sheffer sequences for the powers of Sheffer pairs under umbral composition
      Applied Mathematical Sciences, Vol. 7, 2013, no. 106, 5287-5299
      http://dx.doi.org/10.12988/ams.2013.38440

H. Y. Lee, W. J. Kim, J. J. Seo, T. K. Kim
      A note on the new type's higher order q-Bernoulli polynomials
      Applied Mathematical Sciences, Vol. 7, 2013, no. 107, 5301-5310
      http://dx.doi.org/10.12988/ams.2013.38453

Kamal Al-Banawi
      Morse theory on transnormal embeddings of S^m
      Applied Mathematical Sciences, Vol. 7, 2013, no. 107, 5311-5319
      http://dx.doi.org/10.12988/ams.2013.37480

R. M. S. Mahmood
      Groups acting on trees with finitely generated free subgroups of finite index
      Applied Mathematical Sciences, Vol. 7, 2013, no. 107, 5321-5326
      http://dx.doi.org/10.12988/ams.2013.211528

Jose Geiser Villavicencio-Pulido, Ignacio Barradas B., Juan Carlos Hernandez-Gomez
      A basic backward bifurcation model in epidemiology
      Applied Mathematical Sciences, Vol. 7, 2013, no. 107, 5327-5340
      http://dx.doi.org/10.12988/ams.2013.36324

Bakhytzhan Zhumagulov, Alibek Issakhov
      Modeling of the turbulent mixing on basis of the large eddy simulation by using parallel computing
      Applied Mathematical Sciences, Vol. 7, 2013, no. 107, 5341-5352
      http://dx.doi.org/10.12988/ams.2013.35288

Hassilah Salleh, Rusmi Rasul, Shaharir Mohamad Zain
      Two-dimensional model of lexicographic preferences
      Applied Mathematical Sciences, Vol. 7, 2013, no. 108, 5353-5362
      http://dx.doi.org/10.12988/ams.2013.36311

Ahmed Berkane
      On the oscillation of the solutions of some coupled hyperbolic problems with delays
      Applied Mathematical Sciences, Vol. 7, 2013, no. 108, 5363-5384
      http://dx.doi.org/10.12988/ams.2013.37374

M. Verid Abdelkader, A. Ait Moussa
      Asymptotic study of thin elastic layer
      Applied Mathematical Sciences, Vol. 7, 2013, no. 108, 5385-5396
      http://dx.doi.org/10.12988/ams.2013.36331


Journals | Books | Author guidelines